Stochastic fluctuations of persistent currents in mesoscopic rings
Version of Record online: 14 MAR 2006
Copyright © 1993 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 505, Issue 2, pages 180–200, 1993
How to Cite
Eckern, U. and Schmid, A. (1993), Stochastic fluctuations of persistent currents in mesoscopic rings. Ann. Phys., 505: 180–200. doi: 10.1002/andp.19935050209
- Issue online: 14 MAR 2006
- Version of Record online: 14 MAR 2006
- Manuscript Revised: 10 NOV 1992
- Manuscript Received: 4 SEP 1992
- Deutsche Forschungsgemeinschaft. Grant Number: SFB 195
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!